Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on almost periodic solutions of linear partial differential equations


Author: George R. Sell
Journal: Bull. Amer. Math. Soc. 79 (1973), 428-430
MSC (1970): Primary 35B15, 35G05, 35J15, 42A84, 54H20; Secondary 31B35, 34C25, 35D99
DOI: https://doi.org/10.1090/S0002-9904-1973-13199-4
MathSciNet review: 0315255
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, A new approach to almost periodicity, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 2039-2043. MR 26 #2816. MR 145283
  • 2. R. Courant, Methods of mathematical physics. Vol. II. Partial differential equations, Interscience, New York, 1962. MR 25 #4216.
  • 3. J. Favard, Leçons sur les fonctions presque-périodiques, Gauthier-Villars, Paris, 1933.
  • 4. Y. Sibuya, Almost periodic solutions of Poisson's equation, Proc. Amer. Math. Soc. 28 (1971), 195-198. MR 285816

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35B15, 35G05, 35J15, 42A84, 54H20, 31B35, 34C25, 35D99

Retrieve articles in all journals with MSC (1970): 35B15, 35G05, 35J15, 42A84, 54H20, 31B35, 34C25, 35D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13199-4

American Mathematical Society